# SDR P5CA0300871

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,755 hours, 18,422 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Part number: 2314M1161
- Condition: Broken
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S WIPER BLADE BROKE OFF DURING TAXI.  INSP ARM AND DEFERRED ITEM PER DDPG - WAS LATER REPLACED IN PIK.  BLADE SHEARED OFF ARM.
